# SDR VNAA0403008

- Difficulty date: March 3, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 22,558 hours, 19,933 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300902
- Part serial: 94040452
- Condition: Failed
- Location: Cockpit
- Part time: 19,614 hours, 17,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT A  PRIMARY FUNCTION DISPLAY HAD FADED IN AND OUT TWICE.  FLIGHT 2466 THEN DIVERTED TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE PRIMARY DISPLAY UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
